Jump to content

After a surge...


bamagirl
 Share

Recommended Posts

After a bad adrenaline surge I get a migraine and nausea. Also my bp will go back down to 73/37 and my pulse 62 and stay that way for days. I sleep alot, my whole body hurts and I feel like I am crawling out of my skin. I also get that OH S**T feeling for days afterwards, kind of like right before you vomit when your body is telling you to something bad is about to happen. Does anything help this and what is the reasoning? I don't have any dr's here who know anything about this. And is it safe for me to take bblockers when my bp is so low baseline?

thanks,

bamagirl

Link to comment
Share on other sites

After the inital surge I am left with a high resting rate for a day or so. I can certainly relate to the Oh **** feeling, that one hits from the moment the surge hits until, well, whenever it decides to go, a day, 2 days, a week. I never know.

I have not found anything that helps either. I take the same I always do even without the surge, my BB and klonopin.

Link to comment
Share on other sites

Can someone explain to me what a surge is?

I tend to get a 'thing' everyday around 3pm and 9pm - it's almost identical to a panic attack in most ways - racing heart, difficulty breathing, a 'wired' feeling, followed by a faint feeling - is that a 'surge', or a 'panic attack'?

Please excuse my ignorance....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...